# SDR FDEA201801230203

- Difficulty date: January 23, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,272 hours, 26,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE L1 DOOR ESCAPE SLIDE REPLACEMENT,  FOUND THE GIRT BAR RETAINER PLATE CORRODED AND SPLIT.    REPLACED THE GIRT BAR RETAINER IAW AMM 25-66-10-02.
